Neocitran Extra Strength Total Cold Night Hot Liquid Medication, Honey Lemon, 10 packNeocitran Extra Strength Total Cold Night Hot Liquid Medication, Honey Lemon, 10 packNeocitran Extra Strength Total Cold Night Hot Liquid Medication, Honey Lemon, 10 pack
Neocitran Extra Strength Total Cold Night Hot Liquid Medication, Honey Lemon, 10 pack

Shoppers Drug Mart

Neocitran Extra Strength Total Cold Night Hot Liquid Medication, Honey Lemon, 10 pack

From Neo Citran

Current price: $17.79
Loading Inventory...

Size: 10.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Extra-strength nighttime cold medicine in a great-tasting honey-lemon-flavoured hot drink • 7-symptom relief formula for effective relief from dry cough, sore throat pain, headache, fever and chills, body aches, sinus and nasal congestion, and runny nose • Convenient single-dose pouch for a honey-lemon-flavoured hot drink • Also available in non-drowsy NeoCitran Extra Strength Total Cold Non-Drowsy Honey Lemon formula so you can carry on about your day • Active Ingredients: Analgesic: Acetaminophen 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg, Cough Suppressant: Diphenhydramine hydrochloride 25 mg
  • Directions: Adults and children 12 years and over: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 – 6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use. This is not a standard dosage unit.
  • Active Ingredients: Each pouch contains: ANALGESIC: Acetaminophen 650 mg COUGH SUPPRESSANT / ANTIHISTAMINE: Diphenhydramine hydrochloride 25 mg DECONGESTANT: Phenylephrine hydrochloride 10 mg Non-medicinal Ingredients: acesulfame potassium, aspartame (contains phenylalanine), citric acid, D&C Yellow #10, FD&C Red #40, FD&C Blue #1, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind